# SDR ASAA1159027

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 15,269 hours, 4,537 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTONS ON CAPT FMS HARD TO PUSH OFTEN REQUIRING SEVERAL PUSHES.  UNABLE TO DUPLICATE OR VERIFY EXISTING DISCREPENCY.  OPERATION CHECKS NORMAL REF 34 61 01.
